Get your Health question answered in 3 easy steps

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Triamcinolone acetonide cream be used for bee stings?

Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3190 Questions

default
Posted on Tue, 2 Sep 2014 in Skin Hair and Nails
Question: should I use triamcinolone acetonide cream on bee stings that are red (stingers are now out)?
doctor
Answered by Dr. Deepak Kishore Kaltari 11 minutes later
Brief Answer:
Local Steroid application not recommended

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day

Dear Sir

Local application of Triamcinolone which is a steroid is not advisable for bee sting.
The management of bee sting is simple

1. Removal of sting
2. Antihistaminic like Benadryl
3. Local application of Calamine lotion to have soothing effect

As you have effectively done all the three there is no further need of anything. I hope the symptoms of bee sting are only restricted to site of bite and there are no systemic symptoms like generalized itching or difficulty in breathing.

Do get back to me if you need any further assistance, will be glad to assist you.


Take care

Best regards
Dr Deepak XXXXXXX
MBBS, MS, MCh
Consultant Surgeon
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!